MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Prowater came apart while inside patients lad.From hospital personnel, "please advise process to have asahi prowater 180cm analyzed as it sheared and broke apart inside a patient's coronary artery." two prowaters were used in the case, they are not sure which lot number the prowater that came apart is so /i have submitted reports for both.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11943072
Report Number3004718255-2021-00223
Device Sequence Number19690010
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)231031(10)201126A33A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
Report Date (Section F) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue NumberAGH146000
Device Lot Number201126A33A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer06/04/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/04/2021